MathSciNet Relay Station
MathSciNet bibliographic data
MR1898393 57R30 (58A10)
Katz, Gabriel Harmonic forms and near-minimal singular foliations. Comment. Math. Helv. 77 (2002), no. 1, 39–77.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement